skip to main content
Resultados 1 2 3 4 5 next page
Mostrar Somente
Refinado por: Nome da Publicação: Nonlinearity remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Stability of gradient semigroups under perturbations

Aragao-Costa, E. R.; Caraballo, T.; Carvalho, A. N.; Langa, J. A. Universidade De São Paulo

NONLINEARITY, v.24, n.7, p.2099-2117, 2011

IOP PUBLISHING LTD 2011

Acesso online

2
Material Type:
Artigo
Adicionar ao Meu Espaço

Maximizing measures for endomorphisms of the circle

Tal, Fabio Armando; Addas-Zanata, Salvador Universidade De São Paulo

NONLINEARITY, v.21, n.10, p.2347-2359, 2008

IOP PUBLISHING LTD 2008

Acesso online

3
Material Type:
Artigo
Adicionar ao Meu Espaço

Hard edge limit of the product of two strongly coupled random matrices

Akemann, Gernot ; Strahov, Eugene

Nonlinearity 29 (2016) 3743-3776 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

Stability of Abrikosov lattices under gauge-periodic perturbations

Sigal, I. M. ; Tzaneteas, T.

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

Existence of minimizers for Kohn-Sham within the Local Spin Density Approximation

Gontier, David Gontier, David (Editor)

Nonlinearity, 27 November 2014, Vol.28(1), pp.57-76 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

Resonant normal form and asymptotic normal form behavior in magnetic bottle Hamiltonians

Efthymiopoulos, C. ; Harsoula, M. ; Contopoulos, G.

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

Dominated splittings and the spectrum of singular quasi-periodic Jacobi operators

Marx, C. A.

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

On the spatial asymptotic decay of a suitable weak solution to the Navier-Stokes Cauchy problem

Crispo, Francesca ; Maremonti, Paolo

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

Mathematical Theory of Exchange-driven Growth

Esenturk, Emre

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

On the ratio probability of the smallest eigenvalues in the Laguerre Unitary Ensemble

Atkin, Max ; Charlier, Christophe ; Zohren, Stefan

Nonlinearity, 31 (2018), 1155-1196 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
Resultados 1 2 3 4 5 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Revistas revisadas por pares (266)
  2. Recursos Online (267)

Data de Publicação 

De até
  1. Antes de2002  (19)
  2. 2002Até2005  (36)
  3. 2006Até2009  (54)
  4. 2010Até2014  (101)
  5. Após 2014  (59)
  6. Mais opções open sub menu

Base de Dados/Biblioteca 

  1. IOPscience (Institute of Physics)  (253)
  2. arXiv  (249)
  3. HAL (CCSd)  (47)
  4. Mais opções open sub menu

Nome da Publicação 

  1. arXiv.org  (244)
  2. Nonlinearity (Bristol. Print)  (1)
  3. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.